# SDR P5CA2020032500132

- Difficulty date: March 24, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 17,314 hours, 4,204 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L ENG FIRE LP 1 STATUS MESSAGE INTERMITTENT.( CYCLED C/B'S AND THEN ENG FIRE DETECTION SYS OPERATIONAL TEST OK PER AMM 26-11-00. NO MSG NOTED. )
